A member asked:

Hi doc, just want to ask if its good to continue use of dermovate cream for my face, i have some redness in my face and rashes.

2 doctors weighed in across 2 answers
Dr. Paul Williams answered

Specializes in Family Medicine

As long as its used for a brief amount of time - no more than 5 days at a time and away from the mouth you should be fine. The problem is - unless you have been previously diagnosed - you can't be certain what you are treating. Proceed with caution

Answered Nov 8, 2016

897 views

Thank
Dr. answered

Specializes in

Usual recommendation is to avoid using steroids on face if possible, if needed used them only for short duration ( unto 5 days ) and after discussing with doctor as redness on face could be due to allergy, infection etc .

Answered Nov 9, 2016

896 views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...